# SDR UALA2011011400227

- Difficulty date: January 13, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 81,038 hours, 9,203 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 GALLEY LWR WALL LIGHT IS FAULTY.  REPLACED CORRODED POWER EEL STRIPPING.
